advertisement
Question
Posted by: nikki | 2010/03/22

mirena

i had the merina inserted when baby was 6 wks. he is now 8 mnths and i have had spotting sice the 2 march. (21 days)i normaly spot very little for bout 2 wks. i''v also been very dizy, headaches, some abdominal pain and mood swings.what should i do? i went for 6 mnths check and all was fine, dt said i should stop spotting for good soon seing that it was so little, but now this month the spotting is worse.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The spotting can vary can can continue off and on throughout the time that you hve the mirena. I'd suggest thatb you ngive it some time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/03/24

The spotting can vary can can continue off and on throughout the time that you hve the mirena. I'd suggest thatb you ngive it some time.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement